Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 25, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Sep 11, 2017, 5:42 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2017, 5:42 AM EDT (09:42 UTC)
- Expired
- Sep 12, 2017, 8:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
213 WHUS72 KMFL 110942 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 542 AM EDT MON SEP 11 2017 AMZ610-120000- /O.CAN.KMFL.HU.W.1011.000000T0000Z-000000T0000Z/ /O.NEW.KMFL.TR.W.1011.170911T0942Z-000000T0000Z/ LAKE OKEECHOBEE- 542 AM EDT MON SEP 11 2017 ...TROPICAL STORM WARNING IN EFFECT... ...HURRICANE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A TROPICAL STORM WARNING...WHICH IS IN EFFECT. THE HURRICANE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. LAKE WATERS ROUGH.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED TO CONTINUE FOR A FEW MORE HOURS. && $$ AMZ630-650-651-670-671-GMZ656-657-676-120000- /O.CAN.KMFL.TR.W.1011.000000T0000Z-000000T0000Z/ /O.NEW.KMFL.SC.Y.0025.170911T0942Z-170912T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 542 AM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
772 WHUS72 KMFL 111514 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1114 AM EDT MON SEP 11 2017 AMZ610-120000- /O.CAN.KMFL.TR.W.1011.000000T0000Z-000000T0000Z/ /O.EXA.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/ LAKE OKEECHOBEE- 1114 AM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-GMZ656-657-676-120000- /O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1114 AM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
783 WHUS72 KMFL 111948 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 PM EDT MON SEP 11 2017 GMZ676-120400- /O.EXT.KMFL.SC.Y.0025.000000T0000Z-170912T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 348 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-GMZ656-657-120000- /O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 348 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
184 WHUS72 KMFL 120020 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 820 PM EDT MON SEP 11 2017 AMZ610-630-650-651-670-671-GMZ656-657-120130- /O.EXP.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 820 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS WILL CONTINUE TO SUBSIDE TONIGHT. $$ GMZ676-121200- /O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 820 PM EDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 1:38 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 11, 1:38 AM EDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
138 AM EDT Mon Sep 11 2017
.AVIATION...
Hurricane Irma will continue exiting off to the north away from
South Florida during the TAF period. Conditions will slowly
improve throughout the day with MVFR ceilings eventually becoming
VFR by the afternoon. Periodic showers and gusty squalls will be
possible through most of the period. Winds will be south near or
above tropical force through the early morning, except southwest
at KAPF, before gradually weakening heading into the afternoon and
becoming southwest at all sites.
Latest thinking is that winds should subside below tropical storm
force sometime between 12z-15z. Winds will weaken further below 20
knots after 00z Tuesday.
&&
.PREV DISCUSSION... /issued 1227 AM EDT Mon Sep 11 2017/
UPDATE...
Hurricane Warning transitioned to Tropical Storm Warning for all
but Lake Okeechobee, and amounts of storm surge have been lowered
with latest HLS update. Rainfall flooding threat is gradually
decreasing too, and will be considering dropping Flood Watch later
this morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 93 78 92 77 / 40 10 20 20
Fort Lauderdale 92 79 93 78 / 50 20 20 10
Miami 91 79 92 78 / 50 20 20 10
Naples 86 77 90 76 / 50 30 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ068>075-168-172>174.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
Flash Flood Watch through this evening for FLZ063-066-067.
AM...Tropical Storm Warning for AMZ630-650-651-670-671.
Hurricane Warning for AMZ610.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
UPDATE...23/SK
AVIATION...92/IRLHazardous weather outlook, Sep 10, 7:28 PM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 728 PM EDT Sun Sep 10 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 111200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 728 PM EDT Sun Sep 10 2017 ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING WEST COASTAL AREAS AND COASTAL MIAMI-DADE... ...FLOOD AND FLASH FLOOD WATCHES IN EFFECT FOR SOUTH FLORIDA... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT See weather.gov/srh.tropical?office=mfl#hti .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY See weather.gov/srh.tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 10, 8:30 PM EDT | Areal Flood Warning | MFL | Glades, Hendry | 6 hr |
| Sep 10, 8:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Sep 10, 9:45 PM EDT | Special Marine Warning | MFL | 45 min | |
| Sep 10, 10:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Sep 10, 11:16 PM EDT | Tropical Storm Warning | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 12 hr |
| Sep 11, 7:53 AM EDT | Coastal Flood Advisory | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 9 hr |
| Sep 11, 11:31 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 20 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.